2012 British BMX Series Round 1 - Event Information

Navigation:
Home » BMX

| |


Round 1 - January 14-15, Manchester BMX centre

How to Register/Enter

Registration for this event is via British Cycling’s online registration system. There is no paper entry format, so for those not taking advantage of the online system, entry on Saturday morning will still be available. All riders, even those that have pre-registered must sign on and make the registration staff aware of your arrival. Any riders not signing on will be deleted from the start list.

Riders withdrawing from the event must withdraw by Midday on the Monday prior to the event. To withdraw, email: bmx@britishcycling.org.uk

Entry Details

Pre Registration Costs: Link to Pre Entry: www.britishcycling.org.uk/bmx (opens December 15th)Deadline for Pre entry: January 10th 2012 (Withdrawal deadline 9th January)Male and Female up to 16: £15.00 (20” & 24”)Male and Female 17+ /Junior: £20.00 (20” & 24”)Elite Men £25.00Saturday Evening SX Open: £25.00 (riders must be born in 1995 or before)

On the Day Entry:

Male and Female up to 16: £17.00 (20” & 24”)Male and Female 17+/Junior: £22.00 (20” & 24”)Elite Men £27.00Saturday Evening SX Open: £27.00 (riders must be born in 1995 or before)

Registration and Sign on Times

Registration will be available in the main reception area of the NCC on Saturday 11am until 2pmCash or cheques made payable to British Cycling are acceptable.

Spectator Access

Spectator tickets can be purchased upon arrival. A weekend ticket costs: Children and Adults £5.00Children (0-3years) FreePlease wear your wristband at all times. No wristband = No access

Catering

Catering is situated on the south side of the building and will be open for meals and snacks. There will be vending machines all around the building and a small catering unit will be set up at the entrance to the spectator stands.

Trading

A trade area will be situated within the concourse area downstairs. There will be no vehicle access to the concourse. Set up will be Saturday and Sunday morning only. Any retailer wishing to book or enquire about trade space should contact: bmx@britishcycling.org.uk or Tel: 0161 274 2022

Team Area

There are limited indoor team/club areas which are priced at £150 per 3m x 3m area. The area is only 6m deep, so the maximum space allowed is 6m wide by 3m deep. Outdoor space for a 3m x 3m Gazebo and one vehicle can be booked FOC. The team space is situated behind the BMX Centre and is accessed via the main car park. Email: bmx@britishcycling.org.uk by January 9th with the following details:

Team Name, Contact Name & Vehicle Registration


WEEKEND SCHEDULE

Saturday

Registration / Rider Check in – Saturday 11am until 2pm in the reception area

1) A copy of the pre registered riders will be posted in reception – ALL riders must check the list AND report to the check in desk. Any deletions or corrections to the list must be reported to registration

2) Riders not Pre-registered must register and pay the On the Day race fees at the Registration desk

3) At the close of Registration, any rider not having checked in will be removed from the rider list

4) As soon as possible after registration closes a final pre-race list will be published of all riders by class on the display boards. It is the rider’s responsibility to check their entry and report any errors to Race Administration no later than 30 minutes before the start of racing. No changes will be accepted after that time and any incorrect entries may be disqualified.

Saturday Practice

Group 1 (All Cruisers) Midday until 12.35pm

Group 2 (Male 6-10, Female 6-12) 12.35pm until 1.10pm

Group 3 (Male 11-16, Female 13-16) 1.10pm until 1.45pm

Group 4 (Male 17-24 - Veteran, Champs Female) 1.45pm until 2.20pm

Group 5 Junior Men 2.20pm until 2.40pm

Group 1 (All Cruisers) 2.40pm until 3.15pm

Group 2 (Male 6-10, Female 6-12) 3.15pm until 3.50pm

Group 3 (Male 11-16, Female 13-16) 3.50pm until 4.25pm

Group 4 (Male 17-24 - Veteran, Champs Female) 4.25pm until 5pm

Group 5 Junior Men 5pm until 5.20pm

Break 10 minutes

Group 6 SX Open Women 5.30pm until 6pm

Group 7 Elite Men/ SX Open Men 6pm until 6.40pm

Break 20 minutes

Supercross Open Race

Moto 1 7pm

Moto 2 7.20pm

Moto 3 7.40pm

Knock out Stage (Any ¼ & ½ finals) 8pm

Finals 8.30pm

Finish 8.45pm (building cleared by 9.15pm)

Sunday

Block 1:

Male 20” categories: 6 & Under, 7, 8, 9, 10,

Female 20” categories: 6 & Under, 7-8, 9-10, 11-12 Female

All Cruiser categories (Male and Female)

Block 1 Cruiser warm up 08.30-08.45 (15 Minutes)

Block 1 20” warm up 08.50-09.10 (20 Minutes)

Block 1 Motos 09.15am

Block 2:

Male 20” categories: 11, 12, 13, 14, 15, 16, 17-24, 25-29, Master, Veteran, Junior, Elite

Female 20” categories: 13-14, 15-16, Championship Women

Block 2 11-15 Boys/13-16 Girls warm up 11.00-11.15* (15 Minutes)

Block 2 16+ Boys/Champs Female warm up 11.20-11.35* (15 Minutes)

Block 2 Junior Men 11.40-11.50* (10 minutes)

Block 2 Elite Men 11.55-12.05* (10 minutes)

Block 2 Motos 12.15*

Block 1 and Block 2:

¼ finals and ½ finals 2pm*

Finals 3pm*

Estimated time of finish 4.00pm* (Approximate)

* Times may vary – please listen to announcements from the Commentators.

Please Note:

Schedules: especially on Sunday racing will be run with minimum delay - it is the rider’s responsibility to listen to commentary for the start of the next round of racing

Outside these specified Practice and Race times the track will be closed. Marshals and First Aid will not be available outside of these times. Riders/Parents/Team Managers take full responsibility for any incidents that may occur.


Parking

On arrival, please follow the “BMX Event” car parking signs. The National Cycling Centre (NCC) has 2 main car parks for events and an agreement with the local Asda Supermarket and Sport City for further parking. Due to the recent completion of the Velopark Bridge, parking in the Asda car park is convenient for accessing the NCC.

Accommodation

There is no on site camping.The National Cycling Centre Postcode is M11 4DQ. There are several Hotels within a 1.5 miles radius. Search for Sport City Hotels, as the NCC is directly opposite Manchester City Football Stadium.

Landmarks

The NCC is 2 miles from Picadilly, Manchester’s main line station.1 mile from Ashbury’s, the closest railway station to the NCCThe NCC is 2.5 - 3 miles from central Manchester, including well known destinations such as:

- Afflecks Palace

- The Manchester Wheel at Exchange Square

- The Northern Quarter

- Printworks

The NCC is 9 miles from the Trafford Centre, 5 miles from Manchester United Football Stadium and 6 miles from The Lowry.Within the Sport City complex, there is an Asda Supermarket stocking everything you may need.

BMX EVENTS

BMX Events

Find Events Near Me: